# SDR R61A2020120100831

- Difficulty date: November 27, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 33,952 hours, 26,025 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK IN FLIGHT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  INSPECTED PRE-COOLER ON E1, REF AMM 36-11-08 AND FOUND NO ABNORMALITIES.  RESET BLEED ODS NVMR FIM 36-21-00-810-813-A.  FOUND TO BE A TRANSITORY CONDITION.  LATER COMPLIED WITH R170EI-36-21-0006 AND FOUND P1046 BROKEN AND J1056 HAD DETERIORATED CERAMIC PIN.  SPLICED IN NEW CONNECTOR AT P1046,  IAW SWPM 20-41-20 AND REPLACED CERAMIC PIN AT J1056 IAW AMM 36-20-01.
